Translator Disclaimer
2013 Nonlinear Instability for a Leslie-Gower Predator-Prey Model with Cross Diffusion
Lina Zhang, Shengmao Fu
Abstr. Appl. Anal. 2013(SI42): 1-13 (2013). DOI: 10.1155/2013/854862

Abstract

A rigorous mathematical characterization for early-stage spatial and temporal patterns formation in a Leslie-Gower predator-prey model with cross diffusion is investigated. Given any general perturbation near an unstable constant equilibrium, we prove that its nonlinear evolution is dominated by the corresponding linear dynamics along a fixed finite number of the fastest growing modes.

Citation

Download Citation

Lina Zhang. Shengmao Fu. "Nonlinear Instability for a Leslie-Gower Predator-Prey Model with Cross Diffusion." Abstr. Appl. Anal. 2013 (SI42) 1 - 13, 2013. https://doi.org/10.1155/2013/854862

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095437
MathSciNet: MR3126751
Digital Object Identifier: 10.1155/2013/854862

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.2013 • No. SI42 • 2013
Back to Top